# SDR 9902859876

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FORWARD COCKPIT AND FORWARD ENTRY CEILING EMERGENCY LIGHTS WOULD NOT SHUT OFF, NO OTHER POWER AVAILABLE.  FOUND WIRES CROSSED AT TERMINALS 4 AND 7.  REPAIRED WIRING, OPERATIONAL CHECK NORMAL.
